I see my son quite often and his eyes are just glazed and he is tired all the time at his mothers. It seems he is sick quite often missing lots of school and complains of being tired. I am worried because it seems that my son has totally changed from a very active and happy boy into a zombie and everyone just says he is doing so well.
At the moment I do not recall what medication he has been put on but I do know the weaning process has begun -his doctor and mom are doing that pretty good. He complains of stomach pain and has thrown up just a couple days ago. He is special needs. He also has headaches, hot flashes (complains of sweating and being hot), and has gained 40 pounds in the last year for sure.
I am sort of worried.....As a dad usually does.
What can I do to help? ...... I do feel my son's quality of life is not what it could be.
Weaning is scary, the meds can be as well since there are so many icky side effects. I hope that he will do much better on his new med. What kinds of seizures does he have?
You might be able to ask that you get updates from the neuro. They usually send out a report of clinic visits to me as well as to our pede and might be willing to do this for you? Is there any way you can go with your ex wife to appointment?
of all the meds I was on i kept tegretol. I was on tegretol,mysolin,dilantin and depecote. (sp) I had brain surgery they took some of the scars off . I keep on the tegretol and have not had a seizure in 25 years. I am afraid to even use the generic tegretol. the surgoen told me not to use it because it's not the same ,I have to fight with the insurance company every year,